Found 205 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
[2017-18] Carvalho PA, Lomp C, Smith PF. A note on simple modules over quasi-local rings .Edit
Carvalho M, Rodrigues A. Intermediate value property vs. continuity. Vol 65 Bol. Soc. Port. Mat. 2011.Edit
Carvalho M, Lourenço JN. Convergence of p-adic series. Vol 72 Bol. Soc. Port. Mat. 2015.Edit
Carvalho PA, Musson IM. Down-up algebras and their representation theory. J. Algebra. 2000;228:286-310.Edit
Carvalho PA, Hatipoğlu C, Lomp C. Injective Hulls of Simple Modules over Differential Operator Rings. Communications in Algebra. 2015;2015(10):4221-4230.Edit
Carvalho PA, Lopes SA, Matczuk J. Double Ore extensions versus iterated Ore extensions. Comm. Algebra. 2011;39:2838-2848.Edit
Carvalho M, Rodrigues F, Varandas P. A variational principle for free semigroup actions. Advances in Mathematics. 2018;334:450-487.Edit
Carvalho M. The C^1 interior of zero entropy diffeomorphisms. Portugaliae Mathematica. 1996;53(1):89-95.
Carvalho M, Bessa M. Non-uniformly hyperbolicity for infinite dimensional cocycles. Stochastics and Dynamics. 2013;13(No. 3):1-17.
Carvalho M. Chaotic Newton's sequences. The Mathematical Intelligencer. 2002;24(1):1-5.
Carvalho M, Azevedo A, Machiavelo A. Dynamics of a quasi-quadratic map. Journal of Difference Equations and Applications. 2014;20 (1):36-48.Edit
Carvalho PA, Koenig S, Lomp C, Shalile A. Ring theoretical properties of affine cellular algebras. Journal of Algebra. 2017;476:494-518.Edit
Carvalho M, Moreira F. Sharkowskii order for non-wandering points. Portugaliae Mathematica. 2012;69(2):159-165.Edit
Carvalho M, Oliveira AC. Movement and Shape. Vol 71 Bol. Soc. Port. Mat. 2014.Edit
Carvalho M, Bessa M, Rodrigues A. Generic area-preserving reversible diffeomorphisms. Nonlinearity. 2015;28:1695-1720.Edit
Carvalho PA. On the Azumaya locus of some crossed products. Comm. Algebra. 2005;33:51-72.
[2009-48] Carvalho PA, Lopes SA, Matczuk J. Double Ore extensions versus iterated Ore extensions .Edit
Carvalho M, Rodrigues A. Complete set of invariants for a Bykov attractor. Regular and Chaotic Dynamics. 2018;23(3):227-247.Edit
Carvalho M. Entropy dimension of dynamical systems. Portugaliae Mathematica. 1997;54(1):19-40.
Carvalho M, Cabral H. Curved Pythagorean triangles. Vol 69 Bol. Soc. Port. Mat. 2013.Edit
Carvalho M. Persistence of Bowen-Ruelle-Sinai measures. Discrete and Continuous Dynamical Systems. 2007;17(1):213-221.
[2015-6] Carvalho M, Freitas AC, Freitas JM, Holland M, Nicol M. Extremal dichotomy for uniformly hyperbolic systems .Edit
Carvalho M, Bessa M. Imperfect friezes of integers. Vol 67 Bol. Soc. Port. Mat. 2012.
Carvalho M. Bowen-Ruelle-Sinai measures for n-dimensional derived from Anosov diffeomorphisms. Ergodic Theory & Dynamical Systems. 1993;13:21-44.
Carvalho M, Varandas P. (Semi)continuity of the entropy of Sinai probability measures for partially hyperbolic diffeomorphisms. Journal of Mathematical Analysis and Applications. 2016;434(2):1123-1137.


Error | CMUP


The website encountered an unexpected error. Please try again later.